# SDR COMA0860290

- Difficulty date: June 16, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 35,112 hours, 32,620 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH SI-2-27I0001 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION.  FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.  (S)
